It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jeanne on December 15, 1999 at 01:33:54:

In Reply to: Re: Weight Loss in Dilantin and Neurontin?? posted by denise on December 14, 1999 at 11:07:18:

: : I am currently on 300 mg. of Neurontin 3 times a day and 200 mg. of Dilantin in the morning and 100 mg. at night. I have lost a lot of weight since I have started taking the drugs. Is that a side effect of these drugs or am I just not eating enough? hehe :)
: : I know that a side effect of Depakote is rapid weight gain so I am confused about the weight side effects of these meds. Can anyone help?

: Megan,
: Our son took depakote and gained 40 pounds or more. When he came off it and went on dilantin he lost all of it plus more within a month. It leveled off after a couple months. I don't know how long you have been losing. Different meds do different things.

: : Thank you....I wish you all well!

I have just gone off Depakote after gaining 60-100lbs on it....I am hoping for a weight loss and if I were you I would not be wishing for a change. I say eat and be merry with what you have. The alternative is being fat and unhappy on depakote...I am not sure Topamax is the way for me as the medication seems to have alot of side effects I was not prepared for. I am still riding it out..... Does neurontin have alot of nasty sided effects? topamax majors ones are nasty metal mouth, Nausea, headache, incontinence, coughing, respiratory problems (I have been coughing non-stop for 4 weeks), lethargy, and fatigue.....


Follow Ups

All times are GMT -7. The time now is 06:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!